# SDR SWIA2019120946851

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H PRESURE FLOOR SILL PANEL HAS SEVERAL AREAS OF CORROSION FS 409+128 TO FS 559.0 (C-CHECK) RO 12/6/2019  REMOVED CORROSION AND EVALUATED REPAIRS AT 9 LOCATION ON R/H PRESSURE FLOOR SILL PANEL . REPAIRS FOUND TO BE WITHIN LIMITS. IAW REO. NO FASTENERS REMOVED IN REPAIR SO NO PRESSURE CHECK NEEDS TO BE C/W.COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR **RII**" SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.BLENDS A LOCATION 1,7,8,10,11,12,15 WERE PERFORMED ON R/H  PRESSURE  FLOOR ANGLE AND NOT PART OF THIS MAJOR REPAIR. SEE CAMP 19795376 JOB 2775281 OP 199 FOR WORK PERFORM AND EVALUATIONS  OF THESE LOCATIONS
